MathSciNet Relay Station
MathSciNet bibliographic data
MR1069351 58F21 (34C05)
Ilʹyashenko, Yu. S. Finiteness theorems for limit cycles. (Russian) Uspekhi Mat. Nauk 45 (1990), no. 2(272), 143--200, 240; translation in Russian Math. Surveys 45 (1990), no. 2, 129–203
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement